| Model Number |
24701 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery.A 2mm x 40mm x 144cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon initial inflation at 6 atmospheres for 30 seconds.The device was removed without any problems, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed no issues; however, the microscopic examination revealed a pinhole around 4cm from the tip of the balloon.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon cause the rupture.
Event or Problem Description